# SDR REXA2015012200068

- Difficulty date: January 22, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 21,801 hours, 19,274 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT NOTIFICATION LIGHT ON FWD FACE OF CTR EMER EXIT CEILING LIGHT FOR PAX CALL INOPERATIVE.  R & R BULB, PN ON & OFF 6839, NSN, IAW AMM 33-51-14.  OPERATIONS CHECKED GOOD.
